On the homotopy groups of p-completed classifying spaces

Natàlia Castellana, Juan A. Crespo, Jérôme Scherer

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)

Resum

Among the generalizations of Serre's theorem on the homotopy groups of a finite complex we isolate the one proposed by Dwyer and Wilkerson. Even though the spaces they consider must be 2-connected, we show that it can be used to both recover known results and obtain new theorems about p-completed classifying spaces. © Springer-Verlag 2005.
Idioma originalEnglish
Pàgines (de-a)399-409
RevistaManuscripta Mathematica
Volum118
DOIs
Estat de la publicacióPublicada - 1 de nov. 2005

Fingerprint

Navegar pels temes de recerca de 'On the homotopy groups of p-completed classifying spaces'. Junts formen un fingerprint únic.

Com citar-ho